Tareq Mohammad Al-shami

DOI Number
First page
Last page


The purpose of this article is to introduce the concepts of supra α-compact
(supra α-Lindel¨of) spaces, almost supra α-compact (almost supra α-Lindel¨of) spaces and mildly supra α-compact (mildly supra α-Lindel¨of) spaces in supra topological spaces utilizing a notion of supra α-open sets. Several properties of each concept are established and the relationships among them are provided with the help of interesting examples. A notion of supra α-limit points is presented and some properties with supra α-compactness are derived.


Supra α-open set, Supra α-compact (Supra α-Lindelöf) spaces, Almost (Mildly) supra α-compact and almost (mildly) supra α-Lindelöf spaces.

Full Text:



M. Abo-elhamaye and T. M. Al-shami, Supra homeomorphism in supra topological ordered spaces, Facta Universitatis, Series: Mathematics and Informatics, 31 (5) (2016) 1091-1106.

T. M. Al-shami, Some results related to supra topological spaces, Journal of Advanced Studies in Topology, 7 (4) (2016) 283-294.

T. M. Al-shami, Somewhere dense sets and ST1-spaces, Punjab University Journal of Mathematics, 49 (2) (2017) Accepted.

A. Császár, Generalized topology, generalized continuity, Acta Mathematica Hungarica, 96 (2002) 351-357.

R. Dev, S. Sampathkumar and M. Caldas, On α-open sets and sα-continuous maps, General Mathematics, 16 (2008) 77-84.

M. E. El-Shafei, M. Abo-elhamayel and T. M. Al-shami, On supra R-open sets and some applications on topological spaces, Journal of Progressive Research in Mathematics, 8 (2) (2016) 1237- 1248.

M. E. El-Shafei, M. Abo-elhamayel and T. M. Al-shami, Strong separation axioms in supra topological ordered spaces, Mathematical Sciences Letters, 6 (3) (2017) Accepted.

M. E. El-Shafei, M. Abo-elhamayel and T. M. Al-shami, Supra R-homeomorphism in supra topological ordered spaces, Submitted.

P. h. Lambrinos, On almost compact and nearly compact spaces, Rendiconti del Circolo Matematico di Palermo, 24 (1975) 14-18.

S. N. Maheshwari and S. S. Thakur, On α-compact spaces, Bullton Institution of Mathematics and Academic Science, 13 (1985) 341-347.

A. S. Mashhour, A. A. Allam, F. S. Mahmoud and F. H. Kheder, On supra topological spaces, Indian Journal of Pure and Applied Mathematics, 14 (1983) 502-510.

L. Nachbin, Topology and ordered, D. Van Nostrand Inc. Princeton, New Jersey, 1965.

O. Njastad, On some classes of nearly open sets, Pasific Journal of Mathematics, 15 (1965) 961-970.

M. D. Rashinghania and R. S. Aggarwal, Topology for post graduate of indian university, S. Chand and Company Ltd, New Delhi, (1987).

R. Staum, The algebra of bounded continuous functions into nonarchimedean field, Pasific Journal of Mathematics, 50 (1974) 169-185.

M. Shabir and M. Naz, On soft topological spaces, Computers and Mathematics with Applications, 61 (2011) 1786-1799.

A. N. Tas and O. B. Ozbakir, On some mixed types of continuity on generalized neighborhood systems, Journal of Advanced Studies in Topology, 5 (2014), 32-43.

DOI: https://doi.org/10.22190/FUMI1701151A


  • There are currently no refbacks.

© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)